# SDR ASAA9680078

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLT 467 - CREW REPORTED THE NOSE LANDING GEAR LIGHT REMAINED ILLUMINATED AFTER TAKEOFF OAK.  FOLLOWED ABNORMAL GEAR INDICATION CHECKLIST, RECYCLED LANDING GEAR AND INDICATION SYSTEM OPERATED NORMALLY.  LANDED IN SEA WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UP/DOWNLOCK SENSOR AND CONNECTOR, ADJUSTED UPLOCK SENSOR AND THE NOSE LANDING GEAR INDICATION SYSTEM OPERATED NORMALLY DURING GEAR RETRACTION.  (M)
